I had my second fusion neck surgery 8 weeks ago and trying to taper off of the norco I am taking, I do not want my body to become dependent on it, does anyone have any suggestions? I am taking 10mg norco every 8 hours.
talk with whoever is prescribing it to you. i think it also comes in 5 mg. strength tablets. If it does, i think switching to those every 8 hours, and then just stopping them, you should be okay-meaning no withdrawals. When the low dose opiates are taken as prescribed, it is much easier to get off of them. This has been my experience anyway.
Thank you for you respons, my dr actually thought I was doing great on what I'm taking, I tried to go longer in between doses but don't think I'm ready, I got a little worried after reading posts about people being addicted, I will just relax and take it slow:) I'm taking 5mg every 5 hours for now and half of a soma each time
I think your confusing addiction with dependance. Your body may physically crave and need the drug, but your mind might not necessarily agree! Take it as prescribed and you will be okay. I was on percocet for a month and a half many moons ago. I took it as prescribed, every 4-6 hours I think it was (I was hospitalized, nurses gave it to me like clockwork). When I was discharged, I suffered no withdrawal symptoms at all. Take care,
Hello, it would take a long time on that dose to become physicaly addited their is a diffrence between phisicaly and emotionaly dependant I have been on 100+ mg morphine for years I hate it but too many issues require it as I said their is a diffrence you will be fine good luck
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.